# SDR AUS20020052

- Difficulty date: January 16, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8977801A
- Condition: Faulty
- Location: Engine
- Part time: 3,673 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(AUS) FUEL CONTROL UNIT FAULTY.
